# SDR 2012FA0000388

- Difficulty date: June 21, 2012
- Submitted: June 21, 2012
- Operation: General aviation
- Aircraft: N350PC
- Make and model: Piper PA-31-350
- Aircraft serial: 318152006
- Aircraft time: 26,704 hours
- Engine: Lyc TIO540*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACFT ANNUAL INSPECTION, FOUND FATIGUE CRACKS IN THE AFT FUSELAGE BULKHEAD AT STATION 332.  THIS BULKHEAD IS ALSO THE WHERE THE MAIN SPARS OF HORIZONTAL STABILIZERS ATTACH.  THIS IS THE SECOND HIGH TIME ACFT WE HAVE FOUND WITH THESE FATIGUE CRACKS AT THIS LOCATION.
